In this note we show that when G is a classical semi-simple algebraic group, B ⊂ G a Borel subgroup, and X = G/B, then the structure coefficients of the Belkale–Kumar product ⨀0 on H*(X, Z) are all either 0 or 1.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
S. Billey, T. Braden, Lower bounds for Kazhdan–Lusztig polynomials from patterns, Transform. Groups 8 (2003), no. 4, 321–332.
P. Belkale, S. Kumar, Eigenvalue problem and a new product in cohomology of flag varieties, Invent. Math. 166 (2006), 185–228.
P. Belkale, S. Kumar, Private communication.
J. Dixmier, Enveloping Algebras, Graduate Studies in Mathematics, Vol. 11, American Mathematical Society, Providence, RI, 1996.
R. Dewji, I. Dimitrov, A. McCabe, M. Roth, D. Wehlau, J. Wilson, Decomposing inversion sets of permutations and applications to faces of the Littlewood–Richardson cone, J. Algebraic Comb. 45 (2017), no. 4, 1173–1216.
I. Dimitrov, M. Roth, Cup products of line bundles on homogeneous varieties and generalized PRV components of multiplicity one, Algebra & Number Theory 11 (2017), no. 4, 767–815.
B. Kostant, Lie algebra cohomology and the generalized Borel–Weil theorem, Ann. of Math. (2) 74 (1961), 329–387.
H.-F. Lai, On the topology of the even-dimensional complex quadrics, Proc. Amer. Math. Soc. 46 (1974), 419–425.
N. Ressayre, Multiplicative formulas in Schubert calculus and quiver representation, Indag. Math. (N.S.) 22 (2011), no. 1–2, 87–102.
N. Ressayre, Geometric invariant theory and generalized eigenvalue problem II, Annales de l'Institute Fourier 61 (2011), n°4, 1467–1491.
E. Richmond, A partial Horn recursion in the cohomology of flag varieties, J. Algebraic Combin. 30 (2009), no. 1, 1–17.
E. Richmond, A multiplicative formula for structure constants in the cohomology of flag varieties, Michigan Math. J. 61 (2012), no. 1, 3–17.
Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.
Research partially supported by an NSERC grant.
About this article
Cite this article
DIMITROV, I., ROTH, M. INTERSECTION MULTIPLICITY ONE FOR CLASSICAL GROUPS. Transformation Groups 24, 1001–1014 (2019). https://doi.org/10.1007/s00031-018-9509-2
- Cohomology of homogeneous spaces
- roots and weights